KNUSTSpace >
Research Articles >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/12109

Title: A Note on the Quasi-normed Linear Space
Authors: Barnes, Benedict
Sebil, C.
Harris, E.
Keywords: quasi-normed linear space
binomial inequalities
quasi-product normed linear space
dilation map
Issue Date: 2018
Publisher: Advances in Theoretical and Applied Mathematics
Citation: Advances in Theoretical and Applied Mathematics, Volume 13, Number 2 (2018), pp. 107–114
Abstract: In this paper, an alternative way of proving the quasi-normed linear space is provided through binomial inequalities. The new quasi-boundedness constant K = (α + β) 1 n ≥ 1, provides various ways for selecting values of quasi-boundedness constant for a quasi-normed linear space. Notwithstanding, the establishment of a subspace, quasi-product normed linear space, of the quasi-normed linear space was observed. Also, we have showed that the quasi-normed linear space admits quasi-Banach dilation mapping which is a Lipschitzian mapping.
Description: This article is published in Advances in Theoretical and Applied Mathematics
URI: http://hdl.handle.net/123456789/12109
ISSN: 0973-4554
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
Quasi-normed.pdf68.7 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback